# SDR COMA9660178

- Difficulty date: October 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N967CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7134
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NAS16124
- Condition: Cut
- Location: Nlg
- Part time: 257 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYDRAULIC LEAK AT NOSE LANDING GEAR AREA.  REPLACED CUT O-RING AT THE NWS PRESSURE SWITCH.
